# SDR CALA2019071301189

- Difficulty date: July 12, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 82,372 hours, 31,586 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ECAM CAUTION MESSAGE - Y SYS LO PR MESSAGE INOP - HYD UPON TROUBLESHOOTING FOUND HYD PTU LEAKING AT CHECK VLV AND UNION FOR QUICK DISCONNECT. REPLACED BOTH O-RINGS PER AMM SUBTASK 29-13-15-560-050-E. LEACK CHECK GOOD NO LEAKS FOUND AT THIS TIME & SERVICED YELLOW HYD SYS PER AMM 12-12-29-611-001-A.
